brethor9 Posted August 1, 2011 Report Share Posted August 1, 2011 Hi GuysNeed some input please! For the last 2.5 weeks I have been suffering from severe stomach pain, bloating, swelling etc. I have come to the conclusion that it could be side effects from the 0.05mg of Florinef I take daily as I just started it a little over a month ago.So yesterday while at the pharmacy I asked the pharmacist if indeed Florinef can cause stomach issues and she replied most definately and very nasty ones. I already suffer from GERD and have had ulcers in the past. I will be seeing my gastro on Friday.Long story short if I have to stop the Florinef is there anything else to substitute with? I had tried Midodrine prior but it gave me wicked headaches...the Florinef has definately helped my endurance but if it is causing these horrible issues I cant stay on it. (I have the hyper based POTS)ThanksBren Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.